# SDR AALA20141110003

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 13,581 hours, 5,307 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING APPROACH FLAPS STOPPED AT 5 DEGREES. ACCOMPLISHED QRH PROCEDURES & LANDED WITH FLAPS AT 15 DEGREES.  SYS TESTED NORMAL NO FINDINGS.
